# SDR IXXA0600104O

- Difficulty date: January 25, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 85,305 hours, 28,643 cycles
- Engine: Ge CFM56*
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 258733511
- Part serial: 3046984
- Condition: Inoperative
- Location: Vertical
- Part time: 85,305 hours, 28,643 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT CAPTAINS EHSI FAILED. MULTIPLE FLAGS COMPUTER FLAGS HDG INT. CREW RETURNED AIRCRAFT TO DEPARTURE AND LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED CAPT'S VG AND DG AND REPLACED WITH LTR-97 UNIT IAW APPLICABLE MM. THE OPERATIONAL CHECK GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
